Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Dunford-Pettis operators that are Pettis-representable


Author: Elias Saab
Journal: Proc. Amer. Math. Soc. 85 (1982), 363-365
MSC: Primary 47B99; Secondary 46B20, 46G99
DOI: https://doi.org/10.1090/S0002-9939-1982-0656103-9
MathSciNet review: 656103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be a Banach space. It is shown that if every Dunford-Pettis operator $ T:{L^1}[0,1] \to {E^ * }$ is Pettis-representable, then every operator $ T:{L^1}[0,1] \to {E^ * }$ is Pettis-representable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 46B20, 46G99

Retrieve articles in all journals with MSC: 47B99, 46B20, 46G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656103-9
Keywords: Dunford-Pettis operators, Pettis-representable operators
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society